Mazenko, Gene F. (2001) Defect statistics in the two-dimensional complex Ginzburg-Landau model. Physical Review E, 64 (1) doi:10.1103/physreve.64.016110
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Defect statistics in the two-dimensional complex Ginzburg-Landau model | ||
Journal | Physical Review E | ||
Authors | Mazenko, Gene F. | Author | |
Year | 2001 (June 14) | Volume | 64 |
Issue | 1 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physreve.64.016110Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 14485784 | Long-form Identifier | mindat:1:5:14485784:7 |
GUID | 0 | ||
Full Reference | Mazenko, Gene F. (2001) Defect statistics in the two-dimensional complex Ginzburg-Landau model. Physical Review E, 64 (1) doi:10.1103/physreve.64.016110 | ||
Plain Text | Mazenko, Gene F. (2001) Defect statistics in the two-dimensional complex Ginzburg-Landau model. Physical Review E, 64 (1) doi:10.1103/physreve.64.016110 | ||
In | (2001, June) Physical Review E Vol. 64 (1) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |